# SDR HNAA0700013

- Difficulty date: February 10, 2007
- Submitted: February 10, 2007
- Operation: Air carrier
- Aircraft: N838EX
- Make and model: Dhav DHC8102
- Aircraft serial: 220
- Aircraft time: 29,736 hours, 32,938 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 85330220
- Condition: Corroded
- Location: Bs 531-545
- Part time: 29,736 hours, 32,938 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON TENSION FITTING.  REPLACED TENSION FITTING.
